# SDR CALA2016010494940

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 89,707 hours, 25,416 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EPR INDICATION WENT BLANK ON TAKEOFF ROLL, STBY IND READS 00.  ALL OTHER ENG INDICATIONS NORMAL.  EEC OPERATING IN N1 CONTROL MODE.  AUTO THROTTLE CONTINUED TO FUNCTION NORMALLY.  SECURED P2 FLEX LINE TO NOSE COWL FITTING AT APPROX 9 O CLOCK.  RAN ENG AT IDLE POWER & BOTH EICAS & STBY INDICATIONS NORMAL.  EPR RESPONDED TO THROTTLE MOVEMENT.
